# SDR ASOA2014060610653

- Difficulty date: May 21, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDSCREEN SUPPORT ANGLE IS CORRODED.  R & R RT SIDE WINDSCREEN SUPPORT ANGLE AND CAP IAW SRM 51-42-21 AND 51-42-06.
